# SDR 2001FA0000282

- Difficulty date: August 11, 2001
- Submitted: September 17, 2001
- Operation: General aviation
- Aircraft: N8137L
- Make and model: Cessna 210L
- Aircraft serial: 21060624
- Engine: Cont IO520*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12416195F
- Part serial: 1511
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR ACTUATOR CRACKED, RESULTING IN THE LOSS OF HYDRAULIC FLUID.  AIRCRAFT MADE A GEAR UP LANDING, AIRCRAFT HAS SUBSTANTIAL DAMAGE TO HORIZONTAL STABILIZER AND ELEVATOR.
